# SDR ABXA9800840

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR UPLATCH CHECK, GEAR UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR SEVERAL TIMES.  DETERMINED THAT LEFT MAIN GEAR DOOR WAS NOT LATCHED.  INSPECTED, CLEANED AND LUBRICATED GEAR SWITCHES.  OPS CHECKED NORMAL IAW DC8 MM.
